# SDR 2008UALA01329

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 41,200 hours, 11,413 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON T/O, GEAR DISAGREE AND GEAR DOOR DISPLAYED FOR A SHORT PERIOD TIME DURING GEAR RETRACTION.  AFTER A SHORT PERIOD TIME ALL MSG'S CLEARED.  JACKED A/C AND SWUNG GEAR, ALL CHECKED NORMALLY.  LUBED NOSE GEAR ASSY, SWUNG GEAR SEVERAL TIMES WITH NORMAL SWING TIMES.  NO REPEATS SINCE ORIGINAL.
